MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION DRAINS OCEAN SINGLE; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION DRAINS OCEAN SINGLE; BOTTLE, COLLECTION, VACUUM
Model Number 2002-000
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
Report received stated that an ocean water seal chest drain did not provide the proper pressure for the chest tube.A second drain from a second lot number was opened and the same issue occurred.
 
Additional Manufacturer Narrative
Based on additional information received this complaint is a duplicate of a complaint already in the system.Reference mdr 3011175548-2021-00164.
 
Event or Problem Description
Based on information received this complaint was a duplicate complaint already reported.

Brand Name
DRAINS OCEAN SINGLE
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key11503488
Report Number3011175548-2021-00324
Device Sequence Number4087791
Product Code KDQ
UDI-Device Identifier00650862100013
UDI-Public00650862100013
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model Number2002-000
Device Catalogue Number2002-000
Device Lot Number452015
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date05/11/2021
Patient Sequence Number1